# SDR SWAA2025110622357

- Difficulty date: October 7, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 64,050 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CORROSION ON LT FLOOR TO SIDEWALL SUPPORT AT FASTENER HOLES BS 500B TO BS 500D.   REMOVED AND REPLACED FCB LT FLOOR TO SIDEWALL SUPPORT BS 394 TO BS 500D IAW SRM 51-40-02-0G AND DWG 143A7500 REV-.
